About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (2)

Dec 29, 2016 · Transitions..... Medications for Behavioral Symptoms in Caregivers

Colleen, thank you so much!

Dec 29, 2016 · Transitions..... Medications for Behavioral Symptoms in Caregivers

My 93 year old mother was diagnosed with dementia four years ago. Most recently her physician said he believed she had LBD due to her intense hallucinations, delusions and paranoia. She started out with 50 mg of Seroquel a day and stayed on that for approximately three years. Several months ago, her dosage was increased to 150 a day. I cannot really say it improved her condition significantly. I asked her geriatric physician if there was anything else she could take. Her said Seroquel is exactly the drug used to treat her type of dementia. Five weeks ago we moved her to an assisted center. She has now been increased to one 50 mg in the morning and 200 at night. Since this last increase, her hallucinations are now occurring any time she’s awake. She thinks everyone at the center is involved in a plot to kill her and remains terrified in her room. I have to think that this sudden spiral downward must be from the Seroquel. Looking for someone who may have experienced or has a loved one who had issues with Seroquel.